HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Flat Lightlike Hypersurfaces in Lorentz-Minkowski 4-space

Files in This Item:
pre918.pdf306.49 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84067

Title: Flat Lightlike Hypersurfaces in Lorentz-Minkowski 4-space
Authors: Izumiya, Shyuichi Browse this author
Romero Fuster,Maria del Carmen Browse this author
Saji, Kentaro Browse this author
Keywords: Flat lightlike hypersurface
lightlike flat spacelike surface
Lorentz-Minkowski space
Legendrian singularities
Issue Date: 12-Jul-2008
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 918
Start Page: 1
End Page: 28
Abstract: The lightlike hypersurfaces in Lorentz-Minkowski space are of special interest in Relativity Theory. In particular, the singularities of these hypersurfaces provide good models for the study of different horizon types. We introduce the notion of flatness for these hypersurfaces and study their singularities. The classification result asserts that a generic classification of flat lightlike hypersurfaces is quite different from that of generic lightlike hypersurfaces.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69725
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University